# SDR RRXA991696

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 940 - 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FINGER DOUBLER BETWEEN Y=940 TO Y=960 AND BETWEEN X=0 TO X=-6 AND Z=-8.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR FINGER DOUBLER IAW FAA APPROVED DER ENGINEERING SKETCH EO-99-109.
